# SDR JJBA20250507038

- Difficulty date: April 25, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE I, BTW FRAME 15-16 AND BTW 9R-7R, SUPPORT ASSEMBLY FOUND CRACKED. CENTER FUSE I BTW FRAME 15-16 AND BTW STR 9R-7R SUPPORT ASSEMBLY REMOVED AND REPLACED
